Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Knapp-Wallach Szegő integrals. II. The higher parabolic rank case

Author: B. E. Blank
Journal: Trans. Amer. Math. Soc. 300 (1987), 49-59
MSC: Primary 22E46; Secondary 22E30
MathSciNet review: 871664
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a connected reductive linear Lie group with compact center and real rank $ l$. For each integer $ k(1 \leqslant k \leqslant l)$ and each discrete series representation $ \pi $ of $ G$, an explicit embedding of $ \pi $ into a generalized principal series representation induced from a parabolic subgroup of rank $ k$ is given. The existence of such embeddings was proved by W. Schmid. In this paper an explicit integral formula with Szegö kernel is given which provides these mappings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 22E30

Retrieve articles in all journals with MSC: 22E46, 22E30

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society